MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: three peg patella 29mm - 200-02-29 - 5670403.Logic cr femoral por, left, sz 5 - 02-010-04-0250 - 6265790.Lgc tibial fit tray cem sz.5f / 5t - 02-012-45-5050 - 6705617.
 
Event or Problem Description
As reported, the patient had an previous revision on (b)(6) 2023.The patient was revised again on (b)(6) 2023 due to patella wear and poly wear; there was no change in sizing.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of third body wear, orientation of the components, patient related condition, instability, or any combination of these possibilities, which led to wear and/or deformation of the tibial insert and patella.However, this cannot be confirmed because the components were not returned for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of prosthesis wear and femoral loosening.The wear and/or deformation of the tibial insert and patella may have been the result of third body wear, orientation of the components, patient related conditions, instability, or any combination of these possibilities.The loosening may have been the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the components were not returned for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-03169, 1038671-2024-04027 this follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of prosthesis wear and femoral loosening.The wear and/or deformation of the tibial insert and patella may have been the result of third body wear, orientation of the components, patient related conditions, instability, or any combination of these possibilities.The loosening may have been the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the components were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18290922
Report Number1038671-2023-02948
Device Sequence Number12429114
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer02/21/2024
10/16/2024
10/16/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/05/2024
10/18/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight107 KG